Volume 11, issue 4 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Rigidity and exotic models for the $K$–local stable homotopy category

Constanze Roitzheim

Geometry & Topology 11 (2007) 1855–1886
Bibliography
1 A K Bousfield, The localization of spaces with respect to homology, Topology 14 (1975) 133 MR0380779
2 A K Bousfield, The localization of spectra with respect to homology, Topology 18 (1979) 257 MR551009
3 A K Bousfield, On the homotopy theory of $K$–local spectra at an odd prime, Amer. J. Math. 107 (1985) 895 MR796907
4 A K Bousfield, E M Friedlander, Homotopy theory of $\Gamma$–spaces, spectra, and bisimplicial sets, from: "Geometric applications of homotopy theory (Proc. Conf., Evanston, Ill., 1977), II", Lecture Notes in Math. 658, Springer (1978) 80 MR513569
5 F Clarke, M Crossley, S Whitehouse, The discrete module category for the ring of $K$–theory operations, Topology 46 (2007) 139 MR2313069
6 D Dugger, Replacing model categories with simplicial ones, Trans. Amer. Math. Soc. 353 (2001) 5003 MR1852091
7 J Franke, Uniqueness theorems for certain triangulated categories possessing an adams spectral sequence, preprint (1996)
8 P G Goerss, J F Jardine, Simplicial homotopy theory, Progress in Mathematics 174, Birkhäuser Verlag (1999) MR1711612
9 P S Hirschhorn, Model categories and their localizations, Mathematical Surveys and Monographs 99, American Mathematical Society (2003) MR1944041
10 M J Hopkins, J H Smith, Nilpotence and stable homotopy theory II, Ann. of Math. $(2)$ 148 (1998) 1 MR1652975
11 M Hovey, Model categories, Mathematical Surveys and Monographs 63, American Mathematical Society (1999) MR1650134
12 B Keller, Deriving DG categories, Ann. Sci. École Norm. Sup. $(4)$ 27 (1994) 63 MR1258406
13 D G Quillen, Homotopical algebra, Lecture Notes in Mathematics 43, Springer (1967) MR0223432
14 D C Ravenel, Localization with respect to certain periodic homology theories, Amer. J. Math. 106 (1984) 351 MR737778
15 D C Ravenel, Complex cobordism and stable homotopy groups of spheres, Pure and Applied Mathematics 121, Academic Press (1986) MR860042
16 C Roitzheim, On the algebraic classification of $K$–local spectra, arXiv:0708.3036v1
17 S Schwede, The stable homotopy category is rigid, preprint (2005)
18 S Schwede, B Shipley, A uniqueness theorem for stable homotopy theory, Math. Z. 239 (2002) 803 MR1902062
19 H Toda, Composition methods in homotopy groups of spheres, Annals of Mathematics Studies 49, Princeton University Press (1962) MR0143217